# SDR DALA201808235213

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 84,135 hours, 38,213 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  WHEN THE LANDING GEAR WAS SELECTED DOWN, A FAILURE OCCURRED WITH SIMULTANEOUS ECAM WARNING  LT L/G GEAR NOT DOWN LOCKED AND L/G DOORS NOT CLOSED.  THE LANDING GEAR LEVER WAS CYCLED IAW QRH UNSUCCESSFULLY. ALTERNATE LANDING GEAR SELECTION WAS APPLIED AND THE FLIGHT LANDED UNEVENTFULLY.   REPLACED THE GREEN ED PUMP, CASE DRAIN FILTER AND PERFORMED A LANDING GEAR EXTENSION/RETRACTION TEST.
